Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Limit Points of Sequences in Metric Spaces

M. D. Asic and D. D. Adamovic
The American Mathematical Monthly
Vol. 77, No. 6 (Jun. - Jul., 1970), pp. 613-616
DOI: 10.2307/2316738
Stable URL: http://www.jstor.org/stable/2316738
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Limit Points of Sequences in Metric Spaces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
613
    613
  • Thumbnail: Page 
614
    614
  • Thumbnail: Page 
615
    615
  • Thumbnail: Page 
616
    616